Journal of Mathematical Sciences

, Volume 83, Issue 5, pp 689–693 | Cite as

Boris F. Skubenko. An essay on his life and scientific work

  • A. N. Andrianov
  • O. M. Fomenko
  • E. P. Golubeva
  • G. V. Kuz'mina
  • A. P. Oskolkov
  • A. I. Vinogradov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography of Scientific Works by Boris F. Skubenko

  1. 1.
    — “Asymptotic distribution and ergodic properties of integral points on a one-sheeted hyperboloid,”Dokl. Akad. Nauk SSSR,135, 794–795 (1960).Google Scholar
  2. 2.
    — “Asymptotic distribution of integral points on a one-sheeted hyperboloid and ergodic theorems,” Candidate Thesis, Leningrad. Univ., Leningrad (1961).MATHGoogle Scholar
  3. 3.
    — “The asymptotic distribution of integral points on a one-sheeted hyperboloid and ergodic theorems,”Izv. Akad. Nauk SSSR, Ser. Mat.,26, 721–752 (1962).MathSciNetMATHGoogle Scholar
  4. 4.
    — (With Yu. V. Linnik) “On the asymptotic behavior of integral matrices of third order”,Dokl. Akad. Nauk SSSR,146, 1007–1008 (1962).MathSciNetMATHGoogle Scholar
  5. 5.
    — “The asymptotic behavior of integral matrices of ordern and an integral invariant of the group of unimodular matrices,”Dokl. Akad. Nauk SSSR,153, 290–291 (1963).MathSciNetGoogle Scholar
  6. 6.
    — (With Yu. V. Linnik) “Asymptotic distribution of integral matrices of third order (on the seventy-fifth birthday of Prof. L. Ya. Mordell),”Vestn. Leningrad. Univ., Mat. Mekh. Astronom.,3, 25–36 (1964).Google Scholar
  7. 7.
    — “On the distribution of integral matrices and on the calculation of the volume of the fundamental domain of a unimodular group of matrices,”Trudy Mat. Inst. Akad. Nauk SSSR,80, 129–144 (1965).MathSciNetMATHGoogle Scholar
  8. 8.
    — (With A. A. Pen) “An upper bound for the period of a quadratic irrationality,”Mat. Zametki,5, 413–418 (1969).MathSciNetMATHGoogle Scholar
  9. 9.
    — (With Kh. N. Narzullaev) “On the question of the inhomogeneous Minkowski problem,”Trudy Samarkand. Univ.,181, 129–142 (1970).MathSciNetGoogle Scholar
  10. 10.
    — (With Kh. N. Narzullaev) “Certain questions of the generalization of the central theorem of Minkowski,”Trudy Samarkand. Univ.,181, 142–152 (1970).MathSciNetGoogle Scholar
  11. 11.
    — “On Minkowski's conjecture forn=5,”Dokl. Akad. Nauk SSSR,205, 1304–1305 (1972).MathSciNetGoogle Scholar
  12. 12.
    — “A proof of Minkowski's conjecture on the product ofn linear inhomogeneous forms inn variables forn=5,”Zap. Nauchn. Semin. LOMI,33, 6–36 (1973).MathSciNetMATHGoogle Scholar
  13. 13.
    — “A proof of the Minkowski conjecture on the product of linear inhomogeneous forms inn variables forn=5,” Doctoral Thesis, LOMI, Leningrad (1974).Google Scholar
  14. 14.
    — “A new version of the proof of the inhomogeneous Minkowski conjecture forn=5,”Trudy Mat. Inst. Akad. Nauk SSSR,142, 240–253 (1976).Google Scholar
  15. 15.
    — “On a theorem of Chebotarev,”Dokl. Akad. Nauk SSSR,233, 301–303 (1977).MathSciNetGoogle Scholar
  16. 16.
    BORIS f. SKUBENKO (With Kh. N. Narzullaev) “A refinement of the Chebotarev theorem,” in:All-Union School on Number Theory: Abstracts, Dushanbe (1977), p. 93.Google Scholar
  17. 17.
    — “On Minkowski's conjecture for largen,”Trudy Mat. Inst. Akad. Nauk SSSR,148, 218–224 (1978).MATHGoogle Scholar
  18. 18.
    — “On an upper bound for the product of linear inhomogeneous forms,”Mat. Zametki,23, 789–797 (1978).MathSciNetGoogle Scholar
  19. 19.
    — (With Kh. N. Narzullaev) “A refinement of the estimate of the arithmetical minimum of the product of inhomogeneous linear forms (on the inhomogeneous Minkowski conjjecture),”Zap. Nauchn. Semin. LOMI,82, 88–94 (1979).MATHGoogle Scholar
  20. 20.
    — “Dense lattice packings of spheres in Euclidean spaces of dimensionn≤16,”Zap. Nauchn. Semin. LOMI,82, 144–146 (1979).MathSciNetMATHGoogle Scholar
  21. 21.
    — “A remark on the upper bound of the Hermite constant for the densest lattice packing of Spheres,”Zap. Nauchn. Semin. LOMI,82, 147–148 (1979).MathSciNetMATHGoogle Scholar
  22. 22.
    — (With K. Bakiev) “Translation theorem in the nonhomogeneous Minkowski problem,”Zap. Nauchn Semin. LOMI,91, 119–124 (1979).MathSciNetMATHGoogle Scholar
  23. 23.
    —, “Geometric interpretation of Kronecker's theorem and its generalization,” in:Problems in Algebra and Number Theory, Samarkand Univ., Samarkand (1980), pp. 11–16.Google Scholar
  24. 24.
    — “Dense lattice packings of spheres in ℝn of dimensionn=4, 8, 16, 32,” in:Problems in Algebra and Number Theory, Samarkand, Univ., Samarkand (1980), pp. 42–46.Google Scholar
  25. 25.
    — “On the product ofn linear forms inn variables”Trudy Mat. Inst. Akad. Nauk SSSR,158, 175–179 (1981).MATHGoogle Scholar
  26. 26.
    — “There exist square real matrices of arbitrary ordern≥2880 which are not DOTU-matrices”,Zap. Nauchn. Semin. LOMI,106, 134–136 (1981).MathSciNetMATHGoogle Scholar
  27. 27.
    — “Isolation theorem for decomposable forms of totally real algebraic number fields of degreen≥3,”Zap. Nauchn. Semin. LOMI,112, 167–171 (1981).MathSciNetMATHGoogle Scholar
  28. 28.
    — (With Kh. N. Narzullaev) “On the lower bound of Hermite constant for simultaneous approximations,” in:Problems in Algebra and Number Theory, Samarkand. Univ., Samarkand (1982), pp. 36–41.Google Scholar
  29. 29.
    — “On simultaneous approximations of algebraic irrationalities,”Zap. Nauchn Semin. LOMI,116, 142–154 (1982).MATHGoogle Scholar
  30. 30.
    BORIS F. SKUBENKO “On simultaneous approximations of algebraic irrationalities by rational numbers,” in:Transcendental Number Theory and Its Applications. All-Union Conf. (Moscow, 1983): Abstracts, Moscow (1983), pp. 122–123.Google Scholar
  31. 31.
    — “Simultaneous approximations of cubic irrationalities by rational numbers,”Dokl. Akad. Nauk SSSR,271, 809–812 (1983).MathSciNetMATHGoogle Scholar
  32. 32.
    — “On generalized Roth-Schmidt theorem,”Zap. Nauchn. Semin. LOMI,134, 226–231 (1984).MathSciNetMATHGoogle Scholar
  33. 33.
    — (With Kh. N. Narzullaev) “On an analogue of Kronecker's theorem,” in:Problems in Algebra and Number Theory, Samarkand. Univ., Samarkand (1986), pp 4–7.Google Scholar
  34. 34.
    — “Cyclic sets of numbers and lattices,”Zap. Nauchn. Semin. LOMI,160, 151–158 (1987).MathSciNetMATHGoogle Scholar
  35. 35.
    — “Minima of decomposable cubic forms in three variables,”Zap. Nauchn. Semin. LOMI,168, 125–139 (1988).MathSciNetMATHGoogle Scholar
  36. 36.
    — “Minima of decomposable forms of degreen inn variables forn≥3,”Zap. Nauchn. Semin. LOMI,183, 142–154 (1990).MATHGoogle Scholar
  37. 37.
    — “Invariants of partitions of ℝn by cubes of the same type,”Zap. Nauchn. Semin. POMI,196, 117–121 (1991).MATHGoogle Scholar
  38. 38.
    — “On a question of A. Woods and P. Bambah concerning codes of decomposable cubic forms,”Zap. Nauchn. Semin. POMI,204, 90–92 (1993).MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • A. N. Andrianov
  • O. M. Fomenko
  • E. P. Golubeva
  • G. V. Kuz'mina
  • A. P. Oskolkov
  • A. I. Vinogradov

There are no affiliations available

Personalised recommendations